RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 3, Pages 503–515 (Mi izv1822)  

This article is cited in 2 scientific papers (total in 2 papers)

Locally polynomial rings and symmetric algebras

A. A. Suslin


Abstract: In this paper we prove that every finitely generated locally polynomial algebra over a ring having only a finite number of minimal prime ideals is isomorphic to the symmetric algebra of a finitely generated projective module. We also obtain some other results on the structure of locally polynomial algebras.
Bibliography: 6 titles.

Full text: PDF file (1480 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:3, 472–484

Bibliographic databases:

UDC: 519.4
MSC: Primary 13B25, 13F20; Secondary 14F05
Received: 30.07.1976

Citation: A. A. Suslin, “Locally polynomial rings and symmetric algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 41:3 (1977), 503–515; Math. USSR-Izv., 11:3 (1977), 472–484

Citation in format AMSBIB
\Bibitem{Sus77}
\by A.~A.~Suslin
\paper Locally polynomial rings and symmetric algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 3
\pages 503--515
\mathnet{http://mi.mathnet.ru/izv1822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=444647}
\zmath{https://zbmath.org/?q=an:0357.13003|0384.13005}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 3
\pages 472--484
\crossref{https://doi.org/10.1070/IM1977v011n03ABEH001732}


Linking options:
  • http://mi.mathnet.ru/eng/izv1822
  • http://mi.mathnet.ru/eng/izv/v41/i3/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kopeiko, “The stabilization of symplectic groups over a polynomial ring”, Math. USSR-Sb., 34:5 (1978), 655–669  mathnet  crossref  mathscinet  zmath
    2. Gabriel Picavet, “Absolutely integral homomorphisms”, Journal of Algebra, 311:2 (2007), 584  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:260
    Full text:84
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020